Alert archive / Utah / Wind Advisories in 2025

Wind Advisory 18, NWS Salt Lake City, UT

June 20, 202519 counties in Utah

NWS Salt Lake City, UT issued this wind advisory at Jun 20, 2025, 2:05 PM MDT for 19 counties in Utah. It took effect at Jun 21, 2025, 9:00 AM MDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2025, 2:05 PM MDT (20:05 UTC)
In effect from
Jun 21, 2025, 9:00 AM MDT
Expired
Jun 22, 2025, 12:00 AM MDT
In force
15 hr
Issued by
NWS Salt Lake City, UT

Counties Beaver County, UT, Box Elder County, UT, Carbon County, UT, Duchesne County, UT, Emery County, UT, Garfield County, UT, Iron County, UT, Juab County, UT, Kane County, UT, Millard County, UT, Piute County, UT, Salt Lake County, UT, San Juan County, UT, Sanpete County, UT, Sevier County, UT, Tooele County, UT, Utah County, UT, Washington County, UT, Wayne County, UT

The radar

The Cedar City radar (KICX), 179 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 8.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2025-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2025-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5019 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

480 
WWUS75 KSLC 202005
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
205 PM MDT Fri Jun 20 2025

UTZ115-122-211100-
/O.NEW.KSLC.WI.Y.0018.250621T1500Z-250622T0400Z/
/O.CON.KSLC.WI.Y.0017.000000T0000Z-250621T0300Z/
Western Millard and Juab Counties-Southwest Utah-
Including the following locations - Cedar City, Beaver, Little
Sahara, Delta, and Milford
205 PM MDT Fri Jun 20 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 9 AM TO 10 PM MDT SATURDAY...

* WHAT...For the first Wind Advisory, southwest winds 25 to 35 mph 
  with gusts up to 50 mph. For the second Wind Advisory, southwest 
  winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Western Millard and Juab Counties and Southwest Utah.

* WHEN...For the first Wind Advisory, until 9 PM MDT this evening. 
  For the second Wind Advisory, from 9 AM to 10 PM MDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

&&

$$

UTZ114-116-118>121-123-126>131-211100-
/O.NEW.KSLC.WI.Y.0018.250621T1500Z-250622T0400Z/
Western Uinta Basin-Eastern Juab/Millard Counties-Sanpete Valley-
Sevier Valley-Castle Country-San Rafael Swell-Lower Washington
County-Upper Sevier River Valleys-Bryce Canyon Country-South
Central Utah-Capitol Reef National Park and Vicinity-Western
Canyonlands-Glen Canyon Recreation Area/Lake Powell-
Including the following locations - Duchesne, Circleville,
Escalante, Mt Pleasant, Torrey, Manti, Nephi, Panguitch, Ephraim,
Hanksville, Bryce Canyon City, Koosharem, Goblin Valley, Castle
Dale, Roosevelt, Big Water, Price, Hurricane, Scipio, Richfield,
Salina, Ivins, Fillmore, Green River, Bullfrog, Emery, Kanab, St
George, and Loa
205 PM MDT Fri Jun 20 2025

...WIND ADVISORY IN EFFECT FROM 9 AM TO 10 PM MDT SATURDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, northern, southern, and southwest 
  Utah.

* WHEN...From 9 AM to 10 PM MDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

&&

$$

UTZ101-210300-
/O.CON.KSLC.WI.Y.0017.000000T0000Z-250621T0300Z/
Great Salt Lake Desert and Mountains-
Including the following locations - Wendover, Park Valley, and
Dugway
205 PM MDT Fri Jun 20 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Great Salt Lake Desert and Mountains.

* WHEN...Until 9 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution. 
Additionally, areas of blowing dust may result in periods of locally 
reduced visibility across portions of the I-80 corridor.

&&

$$

UTZ102-210300-
/O.CON.KSLC.WI.Y.0016.000000T0000Z-250621T0300Z/
Tooele and Rush Valleys-
Including the following locations - Tooele, Grantsville, and
Vernon
205 PM MDT Fri Jun 20 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph. Winds may 
  gust as high as 65 mph near Lake Point and near the Stansbury 
  Mountains along I-80.

* WHERE...Tooele and Rush Valleys.

* WHEN...Until 9 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/saltlakecity.

For information on potential travel impacts visit 
http://udottraffic.utah.gov

STW
4 follow-up statements
723 
WWUS75 KSLC 210255
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
855 PM MDT Fri Jun 20 2025

UTZ115-122-211800-
/O.EXP.KSLC.WI.Y.0017.000000T0000Z-250621T0300Z/
/O.CON.KSLC.WI.Y.0018.250621T1500Z-250622T0400Z/
Western Millard and Juab Counties-Southwest Utah-
Including the following locations - Cedar City, Milford, Delta,
Beaver, and Little Sahara
855 PM MDT Fri Jun 20 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM MDT SATURDAY...
...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

* WHAT...For the first Wind Advisory, southwest winds 25 to 35 mph 
  with gusts up to 50 mph. For the second Wind Advisory, southwest 
  winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Western Millard and Juab Counties and Southwest Utah.

* WHEN...From 9 AM to 10 PM MDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

&&

$$

UTZ101-210400-
/O.EXP.KSLC.WI.Y.0017.000000T0000Z-250621T0300Z/
Great Salt Lake Desert and Mountains-
Including the following locations - Park Valley, Dugway, and
Wendover
855 PM MDT Fri Jun 20 2025

...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

The primary threat period for winds gusting in excess of 45 mph has 
passed, however, winds will continue to gust to 35 to 45 mph until a 
cold front passes tonight. Strong wind gusts up to 35 to 40 mph are 
expected for a short duration during the frontal passage.

$$

UTZ102-210400-
/O.EXP.KSLC.WI.Y.0016.000000T0000Z-250621T0300Z/
Tooele and Rush Valleys-
Including the following locations - Grantsville, Tooele, and
Vernon
855 PM MDT Fri Jun 20 2025

...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

The primary threat period for winds gusting in excess of 45 mph has 
passed, however, winds will continue to gust to 35 to 45 mph until a 
cold front passes tonight. Strong wind gusts up to 35 to 40 mph are 
expected for a short duration during the frontal passage.

$$

UTZ114-116-118>121-123-126>131-211800-
/O.CON.KSLC.WI.Y.0018.250621T1500Z-250622T0400Z/
Western Uinta Basin-Eastern Juab/Millard Counties-Sanpete Valley-
Sevier Valley-Castle Country-San Rafael Swell-Lower Washington
County-Upper Sevier River Valleys-Bryce Canyon Country-South
Central Utah-Capitol Reef National Park and Vicinity-Western
Canyonlands-Glen Canyon Recreation Area/Lake Powell-
Including the following locations - Duchesne, Escalante, Salina,
Fillmore, St George, Ephraim, Torrey, Bullfrog, Koosharem,
Hurricane, Bryce Canyon City, Hanksville, Nephi, Roosevelt,
Panguitch, Castle Dale, Loa, Green River, Kanab, Ivins,
Circleville, Goblin Valley, Mt Pleasant, Emery, Scipio,
Richfield, Big Water, Manti, and Price
855 PM MDT Fri Jun 20 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM MDT SATURDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, northern, southern, and southwest 
  Utah.

* WHEN...From 9 AM to 10 PM MDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/saltlakecity.

For information on potential travel impacts visit 
http://udottraffic.utah.gov

Webber
909 
WWUS75 KSLC 210910
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
310 AM MDT Sat Jun 21 2025

UTZ114>116-118>123-126>131-220015-
/O.CON.KSLC.WI.Y.0018.250621T1500Z-250622T0400Z/
Western Uinta Basin-Western Millard and Juab Counties-Eastern
Juab/Millard Counties-Sanpete Valley-Sevier Valley-Castle Country-
San Rafael Swell-Southwest Utah-Lower Washington County-Upper
Sevier River Valleys-Bryce Canyon Country-South Central Utah-
Capitol Reef National Park and Vicinity-Western Canyonlands-Glen
Canyon Recreation Area/Lake Powell-
Including the following locations - Bryce Canyon City, Richfield,
Ivins, Roosevelt, Loa, Emery, Salina, Circleville, Milford,
Hanksville, Nephi, Price, Mt Pleasant, Kanab, Torrey, Green
River, Manti, Koosharem, Bullfrog, Castle Dale, Big Water,
Ephraim, Cedar City, Hurricane, St George, Panguitch, Little
Sahara, Fillmore, Delta, Escalante, Goblin Valley, Scipio,
Beaver, and Duchesne
310 AM MDT Sat Jun 21 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM 
MDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central and southern Utah as well as the 
  western Uinta Basin.

* WHEN...From 9 AM this morning to 10 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/saltlakecity.

For information on potential travel impacts visit 
http://udottraffic.utah.gov

MPS
115 
WWUS75 KSLC 212014
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
214 PM MDT Sat Jun 21 2025

UTZ101-102-220600-
/O.EXB.KSLC.WI.Y.0018.250622T0000Z-250622T0600Z/
Great Salt Lake Desert and Mountains-Tooele and Rush Valleys-
Including the following locations - Park Valley, Tooele,
Wendover, Dugway, Grantsville, and Vernon
214 PM MDT Sat Jun 21 2025

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MDT 
TONIGHT...

* WHAT...Northwest winds 20 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Great Salt Lake Desert and Mountains and Tooele and Rush 
  Valleys.

* WHEN...From 6 PM this evening to midnight MDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

&&

$$

UTZ114>116-118>123-126>131-220600-
/O.EXT.KSLC.WI.Y.0018.000000T0000Z-250622T0600Z/
Western Uinta Basin-Western Millard and Juab Counties-Eastern
Juab/Millard Counties-Sanpete Valley-Sevier Valley-Castle Country-
San Rafael Swell-Southwest Utah-Lower Washington County-Upper
Sevier River Valleys-Bryce Canyon Country-South Central Utah-
Capitol Reef National Park and Vicinity-Western Canyonlands-Glen
Canyon Recreation Area/Lake Powell-
Including the following locations - Emery, St George, Fillmore,
Duchesne, Loa, Koosharem, Scipio, Delta, Nephi, Salina, Ephraim,
Castle Dale, Escalante, Mt Pleasant, Torrey, Little Sahara,
Richfield, Roosevelt, Hurricane, Ivins, Hanksville, Manti,
Panguitch, Milford, Bullfrog, Goblin Valley, Cedar City, Price,
Bryce Canyon City, Circleville, Big Water, Green River, Beaver,
and Kanab
214 PM MDT Sat Jun 21 2025

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. In 
  portions of the West Desert, southwest winds will begin to 
  transition to northwest winds after around 6 PM MDT.

* WHERE...Portions of central and southern Utah as well as the 
  western Uinta Basin.

* WHEN...Until midnight MDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/saltlakecity.

For information on potential travel impacts visit 
http://udottraffic.utah.gov

STW
284 
WWUS75 KSLC 220600
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
1200 AM MDT Sun Jun 22 2025

UTZ101-102-114>116-118>123-126>131-220700-
/O.EXP.KSLC.WI.Y.0018.000000T0000Z-250622T0600Z/
Great Salt Lake Desert and Mountains-Tooele and Rush Valleys-
Western Uinta Basin-Western Millard and Juab Counties-Eastern
Juab/Millard Counties-Sanpete Valley-Sevier Valley-Castle Country-
San Rafael Swell-Southwest Utah-Lower Washington County-Upper
Sevier River Valleys-Bryce Canyon Country-South Central Utah-
Capitol Reef National Park and Vicinity-Western Canyonlands-Glen
Canyon Recreation Area/Lake Powell-
Including the following locations - Park Valley, Manti,
Escalante, Dugway, Loa, Goblin Valley, Price, Ephraim, Duchesne,
Delta, Koosharem, Fillmore, Big Water, Salina, Bullfrog, Scipio,
Richfield, Vernon, Bryce Canyon City, Ivins, Roosevelt,
Grantsville, St George, Torrey, Beaver, Hanksville, Wendover,
Green River, Castle Dale, Kanab, Circleville, Panguitch, Tooele,
Mt Pleasant, Milford, Hurricane, Nephi, Cedar City, Emery, and
Little Sahara
1200 AM MDT Sun Jun 22 2025

...WIND ADVISORY HAS EXPIRED...

Winds have diminished below advisory criteria across the area, thus 
the Wind Advisory is being allowed to expire.

$$

For more information from the National Weather Service visit 
https://weather.gov/saltlakecity.

For information on potential travel impacts visit 
http://udottraffic.utah.gov

MPS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Jun 20, 3:32 AM MDT, 10 hours 33 minutes earlier.

Area forecast discussion, Jun 20, 3:32 AM MDT, 10 hours 33 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
332 AM MDT Fri Jun 20 2025

.SYNOPSIS...Slightly cooler conditions will build in Friday, but
winds will stay gusty with low relative humidity and critical fire
weather conditions. A dry cold front will track from north to
south Friday evening through Saturday, bringing cooler conditions,
lighter winds, and lower fire danger.

&&

.SHORT TERM (Through 12Z/6AM Sunday)...A longwave trough will
approach from the northwest through Friday. As it digs into the
PacNW, the ridge that brought record temperatures will track to
the east. For southwest Wyoming and Utah, temperatures will cool
slightly, but southwest winds will continue to be gusty with
extremely low relative humidity.

Southwest winds will pick up slightly for many locations, while
minimum relative humidity lowers into the single digits and
teens. Critical fire weather conditions will continue, with Red
Flag Warnings in place through the day.

As flow enhances, portions of western Utah will have sustained
winds ranging from 25-35 mph with gusts around 50 mph. This has
prompted Wind Advisories for the Tooele Valley and much of western
Utah. Wind gusts for localized downslope locations with south
winds, including the north slope of the Oquirrh Mountains, will
most likely get wind gusts in excess of 60 mph.

A dry cold front will track into northern Utah as the storm digs
southeast Friday into Saturday. It will be dry, but there will be
much lighter northwest winds behind the front. There will also be
strong cold air advection. Valleys that had temperatures in the
100s Thursday will lower into the 40s and 50s into Saturday.
Although relative humidity will stay dry, the lighter winds will
bring lowered fire danger.

For locations south of the front Saturday throughout southern and
eastern Utah, gusty southwest winds and extremely low relative
humidity will last through the day.

.LONG TERM (After 12Z/6AM Sunday)...Below normal temperatures will
gradually transition to above normal temperatures as the week
progresses with mostly dry conditions prevailing. An anomalously
cool airmass will be settled into the area to start the day on
Sunday as H7 temperatures dip down to ~-2C. This will translate to
surface temperatures in the upper 60s to low 70s across northern
Utah with gradually warmer temperatures further south. Temperatures
across the lower elevations of southern Utah will top out in the mid
80s to low 90s.

Mean troughing will gradually erode across the area throughout the
period with H7 temperatures warming back to ~15C by the end of the
week. This will bring a return to temperatures back into the 90s for
much of Utah's valleys with a return to triple digits across lower
Washington County by Thursday. Additionally, winds will stay
relatively light across the area throughout the period. Conditions
will likely remain dry throughout the week, but 22% of ensemble
members do bring some moisture up into eastern Utah and SW Wyoming
by Wednesday and Thursday that could interact with some shortwaves
moving through. However, the other 78% of members keep this moisture
to the east.

&&

.AVIATION...KSLC...VFR conditions will persist for the KSLC terminal
through the period. Dry and clear conditions along with strong
southerly winds will continue throughout the day.

.REST OF UTAH AND SOUTHWEST WYOMING...VFR conditions will persist
for most of the airspace through the period. Strong southerly
winds will continue across the entire area throughout the day.
Wildfires across the southern portion of the airspace will reduce
VIS to MVFR/IFR intermittently, primarily for KBCE and potentially
KCDC.

&&

.FIRE WEATHER...An incoming storm system will bring an increase in
southwest winds throughout Utah Friday. This will be with relative
humidity values into the single digits and teens, with more
critical fire weather conditions.

A dry cold front will track into northern Utah Friday evening.
The front will bring a transition to northwest winds that will be
gusty initially, but taper off rather quickly behind the front.
Relative humidity values will recover better for locations north
of the boundary into Saturday. Minimum relative humidity north of
the cold front Saturday will still be low, but lighter winds will
result in lowered fire danger. South of the front, there will be
minimal change from Friday. Southwest winds will range from 20-30
mph with gusts of 40-50 mph for many locations with minimum
relative humidity in the single digits and teens.

The storm system will lift northward Sunday, so the front will
not likely track through southeast portions of Utah. Gusty
southwest winds with more single digit and teens relative humidity
will continue there. Elsewhere, very dry conditions will
continue, but winds will be much lighter.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Red Flag Warning until 10 PM MDT this evening for UTZ478.

     Wind Advisory from noon today to 9 PM MDT this evening for
     UTZ101-115-122.

     Wind Advisory until 9 PM MDT this evening for UTZ102.

     Red Flag Warning until 10 PM MDT Saturday for UTZ482>484-489-
     492>498.

WY...None.
&&

SHORT TERM...Wilson
LONG TERM...Mahan
AVIATION...Mahan
FIRE WEATHER...Wilson

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 6:54 PM MDTWind AdvisorySLCTooele26 hr
Jun 20, 1:33 AM MDTWind AdvisorySLCBeaver, Box Elder, Iron, Juab, Millard, Salt Lake and 3 more19 hr

Nearby

Wind Advisories in Utah, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.